Author Publications

Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Date | Item Type
Jump to: 1996 | 1994 | 1993 | 1990 | 1985 | 1983 | 1981 | 1979 | 1978 | 1974 | 1972
Number of items: 15.

1996

Duijvestijn, A.J.W. (1996) The number of polyhedral (3-Connected Planar) Graphs. Mathematics of Computation, 65 (215). pp. 1289-1293. ISSN 0025-5718

Duijvestijn, A.J.W. (1996) Simple Perfect Squares and 2x1 Squared Rectangles of Order 26. Mathematics of Computation, 65 (215). pp. 1359-1364. ISSN 0025-5718

1994

Duijvestijn, A.J.W. (1994) Simple perfect squared squares and 2x1 squared rectangles of order 25. Mathematics of Computation, 62 (205). pp. 325-332. ISSN 0025-5718

1993

Broersma, H.J. and Duijvestijn, A.J.W. and Göbel, F. (1993) Generating all 3-connected 4-regular planar graphs from the octahedron graph. Journal of Graph Theory, 17 (5). pp. 613-620. ISSN 0364-9024

Duijvestijn, A.J.W. (1993) Simple Perfect Squared Squares and 2x1 Squared Rectangles of Orders 21 to 24. Journal of Combinatorial Theory, Series B, 59 (1). pp. 26-34. ISSN 0021-9800

1990

King, R.B. and Duijvestijn, A.J.W. (1990) The topological uniqueness of the deltahedra found in the boranes BnHn2− (6≤n≤12). Inorganica Chimica Acta, 178 (1). pp. 55-57. ISSN 0020-1693

1985

Blaauw, G. and Dickey, L. and Duijvestijn, A. and Helzer, G. and Iverson, K. and McIntyre, D. (1985) A curriculum proposal for computer science. Communications of the ACM, 28 (5). pp. 892-893. ISSN 0001-0782

Blaauw, G.A. and Duijvestijn, A.J.W. and Nieuwerth, F. (1985) Decomposition of select expressions. Information Systems, 10 (3). pp. 325-330. ISSN 0306-4379

1983

Augusteijn, A. and Duijvestijn, A.J.W. (1983) Simple perfect square-cylinders of low order. Journal of Combinatorial Theory, Series B, 35 (3). pp. 333-337. ISSN 0021-9800

1981

Duijvestijn, A.J.W. and Federico, P.J. (1981) The number of polyhedral (3-connected planar) graphs. Mathematics of Computation, 37 (156). pp. 523-532. ISSN 0025-5718

Duijvestijn, A.J.W. and Leeuw, P. (1981) Lowest order squared rectangles and squares with the largest element not on the boundary. Mathematics of Computation, 37 (155). pp. 223-228. ISSN 0025-5718

1979

Duijvestijn, A.J.W. (1979) A lowest order simple perfect 2 × 1 squared rectangle. Journal of Combinatorial Theory, Series B, 26 (3). pp. 372-374. ISSN 0021-9800

1978

Duijvestijn, A.J.W. (1978) Simple perfect squared square of lowest order. Journal of Combinatorial Theory, Series B, 25 (2). pp. 240-243. ISSN 0021-9800

1974

Duijvestijn, A.J.W. (1974) 30 jaar informatica; Hoe zal het verder gaan? : Diesrede 1974. [Lecture]

1972

Duijvestijn, A.J.W. (1972) Correctness proof of an in-place permutation. BIT (Nordisk Tidskrift for Informationsbehandling), 12 (3). pp. 318-324. ISSN 0006-3835

This list was generated on Thu Jul 31 05:18:05 2014 CEST.